MathSciNet Relay Station
MathSciNet bibliographic data
MR2797973 (2012c:35445) 35R03 (22E30 30G35 35A08 35H20)
Jin, Yongyang; Zhang, Genkai Fundamental solutions of Kohn sub-Laplacians on anisotropic Heisenberg groups and H-type groups. Canad. Math. Bull. 54 (2011), no. 1, 126–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement